withdrawal symptoms

View previous topic View next topic Go down

withdrawal symptoms

Post  Guest on Sat Mar 03, 2012 11:20 pm

If I give up my medication (I tried before) I get some unpleasant symptoms. It is like reality is not a comfortable place to be in. You feel it in your body: nausea and you can hardly eat, you freeze and you're sweating, you're dizzy... But the worst thing is everything is irritating... you can't cope with reality. And then comes the autistic phase... that it's kind of a relief. I don't know what comes after it... cause I always started medicating again.

I am lost, I am in the "everything's irritating" phase yet. I want to stop medicating because it is suppossed I don't have to for the rest of my life and I want to get rid of this help as soon as I can, I want to see how good or bad I feel after all these symptoms stop. But here's a problem... there's an autistic phase, not that I am autistic but before I started medicating I was living in a world of seclusion... so then I don't know whether all is part of the withdrawal symptoms or it is that I am returning to that world. I guess I have improved during these years so I see no reason why I would return to that world, I want to believe that... that I am not disabled to do normal things without medication

Anyway... I've found a way to evade from the irritating world that sorrounds me, that way is writing (especially to blue moon - poor moony Laughing )

Guest
Guest


Back to top Go down

Re: withdrawal symptoms

Post  Guest on Sat Mar 03, 2012 11:37 pm

It is not really evanding... it is that if I write I order my thoughts and make them explicit rather than leave them there ruminating my mind and everything's more accesible in a peaceful way

Guest
Guest


Back to top Go down

Re: withdrawal symptoms

Post  Guest on Sat Mar 03, 2012 11:40 pm

yesterday I was thinking... what am I thinking? think, look at the painting on the wall, I can see it, there's a painting hanging on the wall... but I couldn't go further than that until I started writing to blue moon

Guest
Guest


Back to top Go down

Re: withdrawal symptoms

Post  eddie on Sat Mar 03, 2012 11:46 pm

Have you spoken to your doc about coming off the meds and the associated withdrawal symptoms? The doc should be able to help.

eddie
The Gap Minder

Posts : 7840
Join date : 2011-04-11
Age : 61
Location : Desert Island

Back to top Go down

Re: withdrawal symptoms

Post  Constance on Sat Mar 03, 2012 11:48 pm

I'm on the run, but I wanted to say I'm sorry you're not feeling well.


Constance

Posts : 500
Join date : 2011-04-11
Age : 59
Location : New York City

Back to top Go down

Re: withdrawal symptoms

Post  Guest on Sat Mar 03, 2012 11:54 pm

don't worry, it is something I have to do... and it will pass.

I haven't told my doc. I know his only response will be that I don't have to stop medicating yet.
But I'm tired of following this routine during years... it is leading me nowhere

Guest
Guest


Back to top Go down

Re: withdrawal symptoms

Post  Guest on Sun Mar 04, 2012 12:27 am

What a Face


Last edited by jade spinetta on Sun Mar 04, 2012 12:54 am; edited 1 time in total (Reason for editing : I wrote something here but I don't like it. I didn't say anything bad or didn't reveal anything worse but I can't let it here.)

Guest
Guest


Back to top Go down

Re: withdrawal symptoms

Post  Guest on Sun Mar 04, 2012 12:46 am

I'll see today if any friend wants to go out in the afternoon/early evening. We could go to a park. But I don't think I can go out at night, I'm not going out at night.

Guest
Guest


Back to top Go down

Re: withdrawal symptoms

Post  Guest on Sun Mar 04, 2012 12:11 pm

I feel very well right now

Guest
Guest


Back to top Go down

Re: withdrawal symptoms

Post  Guest on Sun Mar 04, 2012 2:55 pm

...vera. Let the doc help. It ight be dangerous to stop too quickly. It's going to be hard. Reality will be hard to face as well because it's often frightening and hideously boring...but there are moments....that ake it worth the effort and the struggle to get there. You know that we are with you in this. alien

Guest
Guest


Back to top Go down

Re: withdrawal symptoms

Post  tigerlily on Mon Mar 05, 2012 8:32 am

Mooney is right....it is dangerous to stop too quickly.

My husband is currently withdrawing from an antidepressant. It has been hellish for him, but he will be completely off in about 3 weeks. He was lucky to find a doctor who supports him getting off these drugs. She has already gotten him thru the withdrawal of the antianxiety med that he had been put on to go with the antidepressant.

He has been using a liquid form of the drug in order to reduce in very small amounts over 2 week intervals. He started this routine in Dec and will be done at the end of March. Even though each time is a small reduction, the effects are not pleasant. But what keeps him on track is the gradual feeling of becoming more "himself".

Right now I am reading a book called Anatomy of an Epidemic by Robert Whitaker.

http://www.amazon.com/Anatomy-Epidemic-Bullets-Psychiatric-Astonishing/dp/0307452425/ref=sr_1_1?ie=UTF8&qid=1330894736&sr=8-1

This is scarey shit. Please look at this link and read the reviews. Doctors prescribe these drugs at the drop of a hat, with no real concern for the long term affects on a person. It's all about money.....in the pockets of the doctors and the pharmecutical companies.

Good for you for wanting to get off this shit. But do it gradually, so that you are able to have a better chance of not going back on them. If your doctor won't agree to help you, find another doctor. It is possible to get a liquid form of the drugs, even if it has to be mixed special for you. This will give you a more consistent dosage. You can only split a pill so many times because the dosage is not spread evenly within the pill.

I wish you the very best ....... take it one day at a time and know that what you are feeling is the drugs talking. The real you will emerge at the end of this tunnel.

tigerlily
burning bright

Posts : 158
Join date : 2011-04-10
Location : somewhere over the rainbow

Back to top Go down

Re: withdrawal symptoms

Post  Guest on Mon Mar 05, 2012 9:18 am

"He started this routine in Dec and will be done at the end of March."
affraid I know it takes lot of time.
I have six pills left. I think I'll split each one in four parts and I'll take one part a day. That will make 24 days to make it easier...

today I feel good... but I know those symptoms will come again


Guest
Guest


Back to top Go down

Re: withdrawal symptoms

Post  tigerlily on Mon Mar 05, 2012 10:06 am

hi Jade, this is Tigerlilly's husband. Please listen to what she wrote about using the liquid form of the medication to get off these meds. Otherwise you'll wind up in misery if you try to do it too fast. You didn't specify which med you are on or what your dosage is but you can't split these pills into quarters because the dosage won't be uniform and you'll get out of whack quickly, plus your dosage gets cut down way to quickly and those horrible symptoms will start again. I've been thru all this myself and I know what I'm talking about.

tigerlily
burning bright

Posts : 158
Join date : 2011-04-10
Location : somewhere over the rainbow

Back to top Go down

Re: withdrawal symptoms

Post  Guest on Mon Mar 05, 2012 10:21 am

tigerlily wrote:you can't split these pills into quarters because the dosage won't be uniform
I see... I hadn't understood that part

I guess I'll have to go and talk to my doctor if I don't want to fail again. I always believe I can do things my way...

Thanks for your tips

Guest
Guest


Back to top Go down

Re: withdrawal symptoms

Post  Guest on Mon Mar 05, 2012 11:38 pm

"The withdrawal symptoms can be very frightening and life threatening if a patient abruptly halts the use of Abilify"

Shocked

I didn't know they could even be life threatening...
I could swear I never read about this from the leaflet. I think they don't even talk about withdrawal there

Guest
Guest


Back to top Go down

Re: withdrawal symptoms

Post  Guest on Tue Mar 06, 2012 11:09 pm

Strange... everytime I stopped taking meds I've been reading. Yesterday I spent hours reading... I used to, but for the last years that seemed an impossible thing to do.

Guest
Guest


Back to top Go down

Re: withdrawal symptoms

Post  Constance on Wed Mar 07, 2012 12:10 am

What have you been reading, Vera?

Constance

Posts : 500
Join date : 2011-04-11
Age : 59
Location : New York City

Back to top Go down

Re: withdrawal symptoms

Post  Constance on Wed Mar 07, 2012 12:12 am

Oh, I noticed you've just said in the Reading thread.

Constance

Posts : 500
Join date : 2011-04-11
Age : 59
Location : New York City

Back to top Go down

Re: withdrawal symptoms

Post  Guest on Sat Mar 10, 2012 7:06 am

another coincidence... I suddenly grow very interested in latin america scratch study flower

Guest
Guest


Back to top Go down

Re: withdrawal symptoms

Post  Sponsored content Today at 5:01 pm


Sponsored content


Back to top Go down

View previous topic View next topic Back to top

- Similar topics

 
Permissions in this forum:
You cannot reply to topics in this forum